MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-24-120U
Medical Device Problem Codes Obstruction of Flow (2423); Patient Device Interaction Problem (4001); Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes Thromboembolism (2654); Thrombosis/Thrombus (4440); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"on 16jun2025, the core lab sent notification of significant finding for tpa-057-002's 4-year ct dated on (b)(6) 2025 that there is a "complete stent graft occlusion of unclear etiology compared prior year's imaging".The subject's 4-year follow-up occurred a couple months prior on (b)(6) 2025 with the study database noting the investigator assessed the entire device as non-patent with 100% stenosis for the main body, left leg, and right leg extensions, therefore fully occluded.The subject's 3-year imaging dated on (b)(6) 2024 was assessed by the investigator as still showing a chronically occluded left leg extension despite prior reintervention.The event has been assessed as possibly device related.The subject had an additional follow-up on (b)(6) 2025 to further discuss his ct results."aneurysm size remains stable.Stable type ii endoleak requires no intervention.His aortic graft is occluded along with his fem-fem.His claudication is not disabling, so we will defer intervention." the subject also has no rest pain or numbness." patient outcome: "the event remains ongoing and the subject is planned to follow-up in one year for further surveillance.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr 2247858-2025-00161 and device 3 is being reported under mdr 2247858-2025-00163.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the treo bifurcate (b2) abdominal stent-graft system - device 1 (28-b2-28-080u) with final assembly lot# 2012100195, treo limb extension (l2) abdominal stent-graft system - device 2 (28-l2-24-120u ) with final assembly lot# 2101230290, and treo limb extension (l2) abdominal stent-graft system - device 3 (28-l2-20-120u ) with final assembly lot# 2009150025, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show device 1 received the required sterilization dose on (b)(6) 2020, device 2 received the required sterilization dose on (b)(6) 2021, and device 3 received the required sterilization dose on (b)(6) 2020.There were no nonconformances or reworks in relation to device 1.Device 2 had ncr 17163 as the result of the calibration found that the pressure controller of the dispensers was out of specification.Per the calibration certificates, at a 50.0psi setting, the output was measured at 47.5 psi, which is outside the manufacturer's specification of +/- 1 psi.This nonconformance is not related to the reported failure.No reworks in relation to device 2.Device 3 had ncr 16827 as the inspection transparency tools were not included in the tool system at that time.A change plan needed to be created to create a new equipment master record (emr) document and form-0072rev u was revised to include the transparencies inspection tools as part of the inspection process for treo us final packaging labels.This nonconformance is not related to the reported failure.No reworks in relation to device 3.Review of the device history records showed no issues were found during the manufacture of the device.The pre-case plan and pre and post implantation ct studies were provided for evaluation.This complaint refers to a new finding at the 3-year and 4-year follow-up of a previous adverse event (ae) report for the same patient under complaint (b)(4), where the left common iliac artery occlusion/thrombus was investigated (1-year and 2-year follow-up) and confirmed.The subject had a re-intervention of fem-fem bypass back on (b)(6) 2022; this was for an occluded left iliac limb.Complaint investigation for (b)(4) was closed on (b)(6) 2023.Review of the 3-year follow-up dated (b)(6) 2024 shows a persistent left common iliac occlusion, type ii endoleak and aneurysm diameter expansion from 56.9mm pre-op to 64.2mm at 3-yr follow up.It is observed presence of lumbar arteries leading to a type ii endoleak, limb occlusion and fem- fem occlusion.Review of the 4-year follow-up dated (b)(6) 2025 shows a persistent occurrence of the lcia occlusion, however this time the occlusion has progressed proximally to a complete occlusion for the entire stent-graft.Follow up evaluation also shows a type ii endoleak and aneurysm diameter shrinking by changing from 64.2mm at 3-year to 61.1mm at 4-year follow up.The aneurysm shrinking might have been due to lumbar arteries occlusion, but this could not be confirmed.The unclear etiology of the limb occlusion, complete graft occlusion, fem-fem bypass occlusion could not be determined.Metabolic reasons for the occlusion could not be ruled out of possibility; however, this could not be confirmed.The subject's 5-year follow up is not scheduled until (b)(6) 2026.In conclusion, no issues were found with the manufacture of the devices.After evaluating the patient's ct studies at 3-year and 4-year follow up, and with the available information, the root cause of the reported failure of post-implant thrombus formation could not be determined.Endoleaks and thrombus formation are known adverse events of evar procedures.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, fl 33325
9548389699
MDR Report Key22457960
Report Number2247858-2025-00162
Device Sequence Number8597581
Product Code MIH
UDI-Device Identifier00843576152175
UDI-Public00843576152175
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/03/2024
Device Catalogue Number28-L2-24-120U
Device Lot Number2101230290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale